# SDR UHLA2014060500398

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 26,007 hours, 15,015 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005835
- Part serial: DEC111878
- Condition: Broken
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS ADVISED OF PIECES OF BRAKE ASSY AT GATE AFTER NORMAL TAXI OUT.  NO EICAS INDICATIONS RECEIVED. NORMAL FLIGHT AND LANDING, EMERGENCY DECLARED.  MAINTENANCE R & R NR 4 BRAKE ASSY IAW AMM 32-49-11, LEAK AND OPS CHECK GOOD.
